# SDR TAOA059714

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6141 - BOS-LGA - FOUND ON L/S CHECK, FORWARD ENTRY AISLE EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL PER MM 33-50-0.  (M)
